# SDR LR7A04081

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: LS36423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION DRC 2210 ACCOMPLISHMENT FOUND INTERCOSTAL INBD CAP CRACKED CLOSE TO EXISTING REPAIR AT FS 494,  RBL 62, WL 200.  CAP REPLACED IAW SRM SMP 583 CHP51-60 & 51-70.  DRC 2222.
